Download

The existence of periodic modes in mathematical models of nonlinear electric circuits

T. L. Lvova1

AnnotationThe article received the necessary conditions for the existence of a periodic mode of the mathematical model of nonlinear electrical circuit.
Keywordsmathematic model of nonlinear electric circuit, periodic mode of electric circuit, nonlinear differential equation systems.

1Assistant of higher mathematics Chair, Ryazan State Radio Engineering University, Ryazan; lvovatl@yandex.ru.

Citation: T. L. Lvova, "[The existence of periodic modes in mathematical models of nonlinear electric circuits]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 112–118 (In Russian)